Fulltext PDF

Research Article
Central Limit Theorem for the Sum of a Random Number of Dependent Random Variables

Report a Citation

Shang, Y.,, 2011. Central limit theorem for the sum of a random number of dependent random variables.. Asian J. Math. Stat., 4: 168-173.

DOI: 10.3923/ajms.2011.168.173

URL: https://scialert.net/abstract/?doi=ajms.2011.168.173
If you have cited the above article in your published manuscript? Please provide complete citation report of your article.
Citation   Report 
Title of manuscript:
Source of manuscript:

Security Question:

Are you a human?

In case your published manuscript has no DOI, then you should send copy of published article via e-mail to support@scialert.com
Related Articles in ASCI
Similar Articles in this Journal
Search in Google Scholar
View Citation
Report Citation

©  2019 Science Alert. All Rights Reserved
Fulltext PDF
References Abstract